Atropine-induced toxicity after off-label sublingual administration of eyedrop for sialorrhoea treatment in neurological disabled patients.
Аннотация
Sialorrhea is a troublesome and disabling symptom defined by the unintentional loss of saliva from the mouth, usually associated with swallowing disorders. Today there is no consensus about the management of sialorrhoea, but off-label use of ophthalmic atropine eyedrop administered sublingually may offer benefits, despite limited safety data. We report 2 cases of atropine overdose after sublingual administration illustrating that atropine can expose to severe adverse effects when administered sublingually. The noncompartmental pharmacokinetic study of atropine performed in 1 patient highlighted that systemic absorption of sublingual atropine was effective (Cmax [1 h] = 2.2 ng mL-1 ; approximately) after a single dose of 1 mg.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.